Search Results

There are 13501 results for: content related to: Some considerations for high-order ‘incremental remap’-based transport schemes: edges, reconstructions, and area integration

  1. High-order implicit time integration for unsteady incompressible flows

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 603–626, A. Montlaur, S. Fernandez-Mendez and A. Huerta

    Article first published online : 3 NOV 2011, DOI: 10.1002/fld.2703

  2. Input-output triggered control using Lp-stability over finite horizons

    International Journal of Robust and Nonlinear Control

    Domagoj Tolić, Ricardo G. Sanfelice and Rafael Fierro

    Article first published online : 27 JUN 2014, DOI: 10.1002/rnc.3203

  3. Slope limiting for discontinuous Galerkin approximations with a possibly non-orthogonal Taylor basis

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 9, 30 March 2013, Pages: 1178–1190, Dmitri Kuzmin

    Article first published online : 23 SEP 2012, DOI: 10.1002/fld.3707

  4. An improved MUSCL treatment for the SPH-ALE method: comparison with the standard SPH method for the jet impingement case

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 9, 30 March 2013, Pages: 1152–1177, Phoevos K. Koukouvinis, John S. Anagnostopoulos and Dimitris E. Papantonis

    Article first published online : 29 JUN 2012, DOI: 10.1002/fld.3706

  5. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Article first published online : 10 JUN 2013, DOI: 10.1002/fld.3818

  6. A mode split, Godunov-type model for nonhydrostatic, free surface flow

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 426–445, Scott F. Bradford

    Article first published online : 18 MAR 2014, DOI: 10.1002/fld.3901

  7. An iterative method for the computation of the response of linearised Navier–Stokes equations to harmonic forcing and application to forced cylinder wakes

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 794–817, Liang Lu and George Papadakis

    Article first published online : 14 JAN 2014, DOI: 10.1002/fld.3874

  8. An exact non-linear Navier–Stokes compressible-flow solution for CFD code verification

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 157–176, Joe Iannelli

    Article first published online : 7 SEP 2012, DOI: 10.1002/fld.3731

  9. A new approach to solving Poisson system for free surface nonhydrostatic flow simulations

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 562–577, Fatemeh Chegini and Masoud Montazeri Namin

    Article first published online : 17 OCT 2011, DOI: 10.1002/fld.2698

  10. Consistent and efficient particle tracking on curvilinear grids for environmental problems

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 10, 10 April 2013, Pages: 1226–1237, Leo Postma, Jan K. L. van Beek, Henk F. P. van den Boogaard and Guus S. Stelling

    Article first published online : 4 JUL 2012, DOI: 10.1002/fld.3705

  11. Discrete filter operators for large-eddy simulation using high-order spectral difference methods

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 231–258, Guido Lodato, Patrice Castonguay and Antony Jameson

    Article first published online : 24 OCT 2012, DOI: 10.1002/fld.3740

  12. Turbulence in a skewed three-dimensional wall-bounded shear flow: effect of mean vorticity on structure modification

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 8, 20 July 2012, Pages: 1299–1325, A. Holstad, H. I. Andersson and B. Pettersen

    Article first published online : 4 AUG 2011, DOI: 10.1002/fld.2639

  13. Characteristics-based boundary conditions for the Euler adjoint problem

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 10, 10 April 2013, Pages: 1297–1321, Marcelo Hayashi, Marco Ceze and Ernani Volpe

    Article first published online : 15 AUG 2012, DOI: 10.1002/fld.3712

  14. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Article first published online : 19 FEB 2014, DOI: 10.1002/fld.3887

  15. Coupling of finite volume and finite element subdomains using different time integrators

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 12, 30 August 2013, Pages: 1286–1306, Zhe Li, Alain Combescure and Francis Leboeuf

    Article first published online : 19 MAR 2013, DOI: 10.1002/fld.3786

  16. LES of temporally evolving mixing layers by an eighth-order filter scheme

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 11, 20 December 2012, Pages: 1405–1427, Abdellah Hadjadj, Helen C. Yee and Bjorn Sjögreen

    Article first published online : 27 JAN 2012, DOI: 10.1002/fld.2753

  17. State space approach to magnetohydrodynamic flow of perfectly conducting micropolar fluid with stretch

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 1, 10 September 2012, Pages: 114–134, Magdy A. Ezzat and Shreen El-Sapa

    Article first published online : 19 SEP 2011, DOI: 10.1002/fld.2687

  18. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Article first published online : 13 DEC 2013, DOI: 10.1002/fld.3864

  19. Improved accuracy in regularization models of incompressible flow via adaptive nonlinear filtering

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 7, 10 November 2012, Pages: 805–828, A. L. Bowers, L. G. Rebholz, A. Takhirov and C. Trenchea

    Article first published online : 25 JAN 2012, DOI: 10.1002/fld.2732

  20. An entropy fixed cell-centered Lagrangian scheme

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 10, 10 August 2013, Pages: 1096–1115, Xihua Xu, Guoxi Ni and Song Jiang

    Article first published online : 15 FEB 2013, DOI: 10.1002/fld.3779